# SDR UPS03841182

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN LT SIDE AT STA 1140 FWD SIDE 4 INCH ABOVE CUSP FRAME HAS CORROSION.  REMOVED CORROSION, AREA IS OUT OF LIMITS IAW DC8 SRM 53-2-0, FABRICATED REPAIR IAW DC8 SRM 53-2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1- 8, AND INSTALLED REPAIR IAW DC8 SRM 51-1-21. REPLACED FITTING P/N 46 40162 PO 420224.3, LOCATED DRILLED AND DEBURRED FITTING IAW DC8 SRM 51-3-2 AND INSTALLED FITTING IAW DC8 SRM 51-3-0.
